A Periodic Lotka-Volterra System
Serdica Mathematical Journal, Tome 22 (1996) no. 2, pp. 109-116
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper periodic time-dependent Lotka-Volterra systems are
considered. It is shown that such a system has positive periodic solutions. It is
done without constructive conditions over the period and the parameters.
Keywords:
Periodic Lotka-Volterra System Predator-Prey
@article{SMJ2_1996_22_2_a3,
author = {Tsvetkov, D.},
title = {A {Periodic} {Lotka-Volterra} {System}},
journal = {Serdica Mathematical Journal},
pages = {109--116},
year = {1996},
volume = {22},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_1996_22_2_a3/}
}
Tsvetkov, D. A Periodic Lotka-Volterra System. Serdica Mathematical Journal, Tome 22 (1996) no. 2, pp. 109-116. http://geodesic.mathdoc.fr/item/SMJ2_1996_22_2_a3/